Extensions of the symmetric operator generated by an infinite Jacobi matrix

Allahverdiev B.

MATHEMATICAL AND COMPUTER MODELLING, vol.37, pp.1093-1098, 2003 (SCI-Expanded) identifier identifier


A space of boundary values is constructed for minimal symmetric operator in l(C)(2) (N; E) C (N := {0, 1, 2....}, dim E = n < infinity), with maximal deficiency indices (n, n), generated by an infinite Jacobi matrix with matrix entries. A description of all maximal dissipative, maximal accretive, self-adjoint, and other extensions of such a symmetric operator is given in terms of boundary conditions at infinity. (C) 2003 Elsevier Science Ltd. All rights reserved.